MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30008UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Embolism (1829)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure three resolute onyx des were used to treat the lad and cx.During a staged procedure three days later, one resolute onyx des was used to treat the rca.Approximately 2 months post procedures the patient suffered a stroke and was treated with medication.The sponsor assessed the event as not related to the index device or the anti-platelet medication and the patient is recovering.
 
Additional Manufacturer Narrative
The site assessed the event as not related to the device or to the antiplatelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated event as ischemic stroke.Correction: stroke is noted to be cardio embolic.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: patient race added.Hospitalization ticked.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8770548
Report Number9612164-2019-02753
Device Sequence Number11135193
Product Code NIQ
UDI-Device Identifier00643169556966
UDI-Public00643169556966
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2021
Device Catalogue NumberRONYX30008UX
Device Lot Number0009521509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/09/2019
08/23/2019
06/18/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date07/25/2019
09/04/2019
11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age86 YR
Patient Weight71